Please use this identifier to cite or link to this item: https://scholarhub.balamand.edu.lb/handle/uob/2054
Title: Grifon's connection on the tangent sub-bundle
Authors: Mehdi, M.
Farah, Farah 
Mortada, A
Affiliations: Department of Mathematics 
Issue Date: 2013
Part of: Pioneer journal of mathematics and mathematical sciences
Volume: 7
Issue: 1
Start page: 51
End page: 68
URI: https://scholarhub.balamand.edu.lb/handle/uob/2054
Type: Journal Article
Appears in Collections:Department of Mathematics

Show full item record

Record view(s)

1
checked on May 7, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.